Open Access
Translator Disclaimer
Sept. 2002 Isolation of the Weyl conformal tensor for Einstein manifolds
Mitsuhiro Itoh, Hiroyasu Satoh
Proc. Japan Acad. Ser. A Math. Sci. 78(7): 140-142 (Sept. 2002). DOI: 10.3792/pjaa.78.140

Abstract

An isolation theorem of Weyl conformal tensor of positive Einstein manifolds is given, when its $L^{n/2}$-norm is small.

Citation

Download Citation

Mitsuhiro Itoh. Hiroyasu Satoh. "Isolation of the Weyl conformal tensor for Einstein manifolds." Proc. Japan Acad. Ser. A Math. Sci. 78 (7) 140 - 142, Sept. 2002. https://doi.org/10.3792/pjaa.78.140

Information

Published: Sept. 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1033.53038
MathSciNet: MR1930219
Digital Object Identifier: 10.3792/pjaa.78.140

Subjects:
Primary: 53C25

Keywords: Einstein manifold , Sobolev inequality , Weyl conformal tensor , Yamabe metric

Rights: Copyright © 2002 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.78 • No. 7 • Sept. 2002
Back to Top